# SDR HEEA0013803

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30PH
- Make and model: King A
- Aircraft serial: BB635
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 1036484
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE HAS EXCESSIVE LEAKAGE.
